Alert archive / Idaho / Frost Advisories in 2011
Frost Advisory 1, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Jun 2, 2011, 1:32 PM MDT. It took effect at Jun 3, 2011, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 1:32 PM MDT (19:32 UTC)
- In effect from
- Jun 3, 2011, 2:00 AM MDT
- Expired
- Jun 3, 2011, 8:08 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
840 WWUS75 KPIH 021932 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 132 PM MDT THU JUN 2 2011 IDZ020-021-030315- /O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ /O.CON.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 132 PM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * TIMING: WINDS WILL BEGIN TO DIMINISH AFTER 8 PM MDT TONIGHT. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ017-030315- /O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 132 PM MDT THU JUN 2 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
787 WWUS75 KPIH 030232 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 832 PM MDT THU JUN 2 2011 IDZ020-021-031045- /O.EXP.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/ /O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT... MASSACRE ROCKS 832 PM MDT THU JUN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * TIMING: THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 9 AM MDT FRIDAY MORNING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ IDZ017-031045- /O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 832 PM MDT THU JUN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
415 WWUS75 KPIH 030944 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 344 AM MDT FRI JUN 3 2011 IDZ017-020-021-031500- /O.CON.KPIH.FR.Y.0001.000000T0000Z-110603T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 344 AM MDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT. * TIMING: THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 9 AM MDT FRIDAY MORNING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX * IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
216 WWUS75 KPIH 031408 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 808 AM MDT FRI JUN 3 2011 IDZ017-020-021-031515- /O.CAN.KPIH.FR.Y.0001.000000T0000Z-110603T1500Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 808 AM MDT FRI JUN 3 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE QUICKLY WARMED UP THIS MORNING WITH MUCH OF THE SNAKE PLAIN ABOVE 36 DEGREES. ANY ISOLATED POCKETS OF COLDER TEMPERATURES WILL DISAPPEAR IN THE NEXT 1 TO 2 HOURS. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Jun 2, 3:26 AM MDT, 10 hours 6 minutes earlier.
Area forecast discussion, Jun 2, 3:26 AM MDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 326 AM MDT THU JUN 2 2011 .DISCUSSION...A STORM SYSTEM IS CURRENTLY PROGRESSING TOWARD THE STATE THIS MORNING. A COLD FRONT WITH GUSTY WEST TO SOUTHWEST WINDS WILL BE THROUGH THE AREA BY SUNRISE. SHOWERS AND EVEN ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING ACROSS WESTERN AREAS ESPECIALLY THE CENTRAL MOUNTAINS. AS THE SYSTEM MOVES THROUGH TODAY...PRECIPITATION WILL SPREAD EASTWARD. WE WILL SEE SOME WET SNOW DOWN TO AROUND 6000FT WITH HEAVIER SHOWERS BUT ANY ACCUMULATIONS OF SIGNIFICANCE WILL BE AT MUCH HIGHER ELEVATIONS WITH 1-4 INCHES POSSIBLE THROUGH THE DAY MAINLY IN THE CENTRAL MOUNTAINS. PRECIPITATION AMOUNTS THROUGH THIS EVENING WILL BE IN THE 0.10-0.30 INCH RANGES IN HIGHER ELEVATIONS WITH THE CENTRAL MOUNTAINS SEEING THE HIGHEST TOTALS. THE SNAKE PLAIN WILL SEE LIGHT RAIN AMOUNTS ALTHOUGH THEY COULD BE LOCALLY MODERATE UNDER A HEAVIER SHOWER/STORM. WINDS WILL CONTINUE TO BE GUSTY INTO THIS EVENING. SUSTAINED SPEEDS OF 20-30 MPH ARE LIKELY IN MANY LOCATIONS. SUSTAINED WINDS IN EXCESS OF 30 MPH ARE FORECAST ACROSS MUCH OF THE SNAKE PLAIN AND UPPER SNAKE HIGHLANDS. WE HAVE DECIDED TO BEGIN THE WIND ADVISORY WITH THE ISSUANCE OF THIS FORECAST PACKAGE AND HAVE EXTENDED IT DOWN TOWARD POCATELLO AND AMERICAN FALLS. BECAUSE OF THIS...THE LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR HAS BEEN REPLACED WITH A NORMAL WIND ADVISORY. IT WILL BE QUITE CHILLY TODAY COMPARED TO YESTERDAY AS HIGHS WILL BE IN THE 50S ACROSS THE SNAKE PLAIN WITH 30S AND 40S IN HIGHER ELEVATIONS. FOR TONIGHT AND FRIDAY...SOME WEAK ENERGY BEHIND TODAY'S STORM WILL KEEP SOME SHOWERS GOING IN THE MOUNTAINS. IT WILL BE A CHILLY NIGHT WITH 20S AND 30S ACROSS THE BOARD. AT THIS POINT...WE DID NOT ISSUE A FROST ADVISORY FOR PORTIONS OF THE SNAKE PLAIN ALTHOUGH FORECAST LOWS IN MANY AREAS WILL BE BETWEEN 32 AND 36. THE WINDS MAY STAY UP JUST ENOUGH TO KEEP FROST FROM HAPPENING...BUT IT DOES BEAR WATCHING. FOR THE WEEKEND...EXPECT DRY AND WARM WEATHER WITH MINIMAL CHANCES FOR THUNDERSTORMS EVEN IN THE MOUNTAINS. BY SUNDAY...HIGHS IN SEVERAL VALLEY LOCATIONS WILL PUSH THE 80 DEGREE MARK FOR THE FIRST TIME THIS YEAR. THIS WILL NOT LAST LONG AS YET ANOTHER STORM SWINGS ACROSS THE REGION SIGNALING THE RETURN TO COOL AND WET WEATHER. EXPECT THE FIRST WAVE OF SHOWERS AND STORMS TO ARRIVE ON MONDAY. KEYES && .AVIATION...A STRONG COLD FRONT HAS MOVED THROUGH THE REGION. STRONG WINDS ARE EXPECTED THROUGHOUT THE DAY ALONG WITH SCATTERED SHOWERS. CEILINGS ARE EXPECTED TO REMAIN VFR...MVFR CONDITIONS ARE POSSIBLE NEAR THE SHOWERS. VALLE && .FIRE WEATHER...A STRONG COLD FRONT HAS MOVED THROUGH THE REGION. GUSTY WINDS WILL BE LIKELY THROUGH THE DAY ALONG WITH SCATTERED SHOWERS. BEST CHANCES FOR PRECIPITATION WILL BE IN THE CENTRAL MOUNTAINS. HIGH PRESSURE WILL RETURN FOR THE WEEKEND RESULTING IN WARMER AND DRIER WEATHER. VALLE && .HYDROLOGY...THE PATTERN OF ALTERNATING BETWEEN COOL AND WET FOLLOWED BY A COUPLE OF DAYS OF MUCH WARMER AND DRY WEATHER CONTINUES INTO NEXT WEEK. WITH TODAY'S SYSTEM...RAIN AND MOUNTAIN SNOW WILL OCCUR BUT ONE BIG DIFFERENCE. THE BRUNT OF THIS STORM WILL FALL ACROSS THE CENTRAL AND NORTHERN MOUNTAINS...AWAY FROM WHERE MOST OF THE FLOODING HAS BEEN TAKING PLACE. THERE COULD BE SOME SLIGHT RISES IN WATER LEVELS UP NORTH...BUT NO FLOODING IS EXPECTED. THE NEXT WARMUP PERIOD ARRIVES FOR THE WEEKEND...FOLLOWED BY THE NEXT COOL/WET SPELL AS EARLY AS MONDAY. WATER LEVELS WILL REMAIN HIGH AND FLOODING WILL CONTINUE. THE AREAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE EASTERN/SOUTHEASTERN MOUNTAINS. RIVER FLOOD WARNINGS ARE STILL IN EFFECT FOR THE HENRY'S FORK NEAR REXBURG...THE PORTNEUF RIVER AT POCATELLO...THE SNAKE RIVER NEAR SHELLEY...AND THE SNAKE RIVER AT BLACKFOOT. A RIVER STATEMENT IS ALSO OUT THERE FOR HIGH WATER FLOWS ON THE SNAKE RIVER FROM AMERICAN FALLS THROUGH THE BURLEY AREA...AS WELL AS ALONG THE SNAKE BELOW PALISADES THROUGH THE HEISE AREA. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ020-021. SMALL STREAM FLOOD ADVISORY CONTINUES UNTIL FURTHER NOTICE FOR IDC005-007-011-019-029-033-041-043-051-065-081. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE HENRYS FORK NEAR REXBURG...THE PORTNEUF RIVER AT POCATELLO...THE SNAKE RIVER NEAR SHELLEY...AND THE SNAKE RIVER AT BLACKFOOT. &&
Hazardous weather outlook, Jun 2, 3:58 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 358 AM MDT THU JUN 2 2011 IDZ018-031-032-031000- SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 358 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT RAIN AND MOUNTAIN SNOW SHOWERS WILL SPREAD EASTWARD TODAY...WITH ISOLATED THUNDERSTORMS LIKELY. THE CENTRAL MOUNTAINS COULD SEE AN ADDITIONAL 0.10-0.30 INCHES OF WATER THROUGH THIS EVENING. 1-4 INCHES OF WET SNOW IS POSSIBLE AT HIGHER ELEVATIONS ACROSS THE NORTH WITH LITTLE ACCUMULATION ELSEWHERE. LINGERING SHOWERS WITH LIGHT AMOUNTS OF RAIN OR SNOW WILL CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME LINGERING MOUNTAIN SHOWERS ARE POSSIBLE FRIDAY. THE WEEKEND WILL BE MUCH WARMER WITH MINIMAL CHANCES OF THUNDERSTORMS. HIGHS BY SUNDAY WILL PUSH 80 DEGREES IN THE LOWER ELEVATIONS WITH 60S AND 70S IN THE MOUNTAINS. ANOTHER WET AND COOL PERIOD BEGINS EARLY NEXT WEEK...AS EARLY AS MONDAY. THE CENTRAL MOUNTAINS UNTIL NOW HAVE BEEN SPARED HEAVIER PRECIPITATION. SLIGHT WATER RISES ARE POSSIBLE IN THE SHORT TERM...BUT ARE EXPECTED TO RISE IN THE COMING DAYS AS WE ALTERNATE BETWEEN COOL/WET WEATHER AND WARMER WEATHER THAT IS CONDUCIVE TO MELT AND RUNOFF. PLEASE VISIT WEATHER.GOV/POCATELLO FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-019>025-031000- EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 358 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT RAIN AND MOUNTAIN SNOW SHOWERS WILL SPREAD EASTWARD TODAY...WITH ISOLATED THUNDERSTORMS LIKELY. THE MOUNTAINS COULD SEE AN ADDITIONAL 0.10-0.20 INCHES OF WATER THROUGH THIS EVENING WITH LESSER AMOUNTS IN THE SNAKE PLAIN. SNOW IS POSSIBLE IN THE MOUNTAINS BUT NOT MUCH ACCUMULATION IF ANY IS ANTICIPATED. LINGERING SHOWERS WITH LIGHT AMOUNTS OF RAIN OR SNOW WILL CONTINUE OVERNIGHT. STRONG WEST TO SOUTHWEST WINDS OF 15-30 MPH WILL CONTINUE WITH 30-35 MPH SUSTAINED ACROSS PORTIONS OF THE SNAKE PLAN WHERE A WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME LINGERING MOUNTAIN SHOWERS ARE POSSIBLE FRIDAY. THE WEEKEND WILL BE MUCH WARMER WITH MINIMAL CHANCES OF THUNDERSTORMS. HIGHS BY SUNDAY WILL PUSH 80 DEGREES IN THE LOWER ELEVATIONS WITH 60S AND 70S IN THE MOUNTAINS. ANOTHER WET AND COOL PERIOD BEGINS EARLY NEXT WEEK...AS EARLY AS MONDAY. HIGH WATER LEVELS AND FLOODING WILL CONTINUE FOR THE FORESEEABLE FUTURE ACROSS MUCH OF EASTERN IDAHO. IN AREAS THAT ARE NOT EXPERIENCING THIS CURRENTLY WILL BEGIN TO SEE WATER LEVELS SLOWLY RISE...ESPECIALLY IN RESPONSE TO WARMER TEMPERATURES FOLLOWED BY RAIN ON TOP OF THE MELTING SNOW. NUMEROUS ADVISORIES AND WARNINGS CONTINUE ACROSS EASTERN PORTIONS OF THE FORECAST AREA. PLEASE VISIT WEATHER.GOV/POCATELLO FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:17 AM MDT | Special Weather Statement | PIH | Custer | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.